# SDR FDEA202501100052

- Difficulty date: January 10, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 96,107 hours, 23,459 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

02 EACH FASTENER HOLES (#14 AND #15) FOUND CRACK INDICATION DURING OPEN-HOLE HIGH   FREQUENCY EDDY CURRENT INSPECTION AT RIGHT HAND WING LOWER SKIN ACCESS DOOR   CUTOUT BETWEEN STATION XORS=683.400 AND STATION XORS=713.600. REPAIR CARRIED OUT AT RIGHT HAND WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN   STATION XORS=683.400 AND STATION XORS=713.600 02 EACH FASTENER HOLES (#14 AND #15) AS   PER MD-11 SRM 57-20-02-2R REPAIR 5 FIGURE 201 SHEET 3. INITIAL INSPECTION TO BE CARRIED   OUT AT 2000 FLIGHT CYCLES AND REPETITIVE INSPECTION TO BE CARRIED OUT AT EVERY 2000   FLIGHT CYCLES BY HIGH FREQUENCY EDDY CURRENT AND ULTRASONIC INSPECTION IAW SRM 57-20-02-2R TABLE 201/REPAIR 5. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
